# SDR FDEA201101180279

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406600
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, PYLON FWD MOUNT AFT INBD HOLE LOWER AREA FOUND WITH CORROSION.  AREA REWORKED AND FOUND WITHIN LIMIT IAW SRM 54-51-81, CONFIGURATION 2, FIG 202, REV 19.  ORIGINAL HOLE DIAMETER: 0.9615", REWORKED HOLE DIAMETER: 0.9965" AND MAXIMUM HOLE DIAMETER: 0.997".  NEW BUSHING FABRICATED AND INSTALLED SRM 54-51-81, CONFIGURATION 2, FIG 202, REV 19 AND EA 6-5450-143866.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 111.
